Taking antibiotics for kidney infection. On microgynon. Taking a herbal supplement for stress. Will it affect the pill?
Hi I currently take Microgynon 30 contraceptive and have recently had a short curse of anti biotics for a kidney infection would this affect my pill as the doctor did not mention it? Also i have just started taking a herbal remedy called kalms as I was feeling stressed at work I have been taking them for 3 days, will these affect my pill?
Your pills are not likely to get affected ,however your kineys may get affected adversely by herbal remedy. Suggest you stop taking this & start a homeopathic drug for stress after consulting a homeopath.
Answered: Fri, 26 Jul 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]